# SDR DALA1150153116

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BEAM -Y1292 HAS CORROSION AT FR66-FR68 HAS CORROSION.  REMOVED CORROSION IAW A319 SRM 51-74-00.DIM. L=.500" W=.600" D=0.042" FOUND OUT OF LIMITS  PER A319 TRM 53-41-15.  REMOVED INSTALLED NEW SUPPORT BEAM PER A319 SRM 51-42-11 PER A319 SRM 51-44-11.
